I have been on for a week now and no sleep! I started to take it in the morning but didn't sleep for 2 days, so i started to take it at night. Help! no sleep at all! plus i'm so amped up. My doc wants to put me on wellbutrin, but i did some research and this seems worse. i also had a ablation done recently for svt's. any help out there?
Take Celexa for anxiety & mild depression but can't sleep. Dr wants to try Wellbutrin - any advice?
Question posted by muddpuppy on 2 June 2011
Last updated on 3 April 2019
Welbutrin would certainly help with the sleep problem. I've never seen Celexa help any of my patients on it, much. I would probably give it a try, however you'd have to give the welbutrin some time before it started helping the depression. The best one for you is the one that helps you.
Thanks a lot out there! I had adjusted my dose from 20mg of celexa to 10mg and I'm taking it in the morning(with the docs okay) and what a difference!! I'm sleeping and feeling much better:) My doc said he may have to increase back to 20mg once my body has ajusted. Sorry it has taken so long to respond, kids, church, family, work and life. Wow! what a ride!
Hi it would be interesting to know what dose you were started on? Like Pledge said, you need more time to adjust to the celexa and you might find once you do that the insomnia goes. I know that doesn't help you in the mean time though. I do think it would be better taken in the morning, that is when i take mine. My doctor put me on amitriptyline at night to help with my lack of sleep and that works great for me. I don't know if that would be an option for you?
Hi there muddpuppy. I understand your concerns. I suggest to go back and take it in the morning. I was on celexa, as well as wellbutrin and ended up taking both medications in the morning. Your body is still adjusting to the celexa. I'd give it at least another week. Very likely that your being able to get some sleep might become much better. best of wishes, hope you do feel better soon.
Hey! Scanning through posts and I noticed yours... just wanted to share my experience on wellbutrin just so that you know what you may be up against! When I was on wellbutrin, for depression it gave me mood swings and caused me to become very angry and even to feel violent at some times. It does not happen to everyone but I have read online posts from other people on the drug who have had similar side effects... I just wanted to make you aware so that you can monitor yourself to make sure that you don't experience any of those negative side effects! Good luck!
I would hold off on taking the Wellbutrin until you have adjusted to the Celexa. I also would take in the morning, not at night. What dose does the doctor have you on? Might need to back off a bit until you adjust, but you would have to discuss this with the doctor.
Just my thoughts,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.